Revista Matemática Iberoamericana


Full-Text PDF (358 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 2, 2001, pp. 257–293
DOI: 10.4171/RMI/295

Published online: 2001-08-31

Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum

Ewa Damek[1], Andrzej Hulanicki[2] and Roman Urban[3]

(1) Uniwersytet Wrocławski, Wroclaw, Poland
(2) Uniwersytet Wrocławski, Wroclaw, Poland
(3) Uniwersytet Wrocławski, Wroclaw, Poland

No abstract available for this article.

No keywords available for this article.

Damek Ewa, Hulanicki Andrzej, Urban Roman: Martin boundary for homogeneous riemannian manifolds of negative curvature at the bottom of the spectrum. Rev. Mat. Iberoam. 17 (2001), 257-293. doi: 10.4171/RMI/295